<< Previous Issue Kyungpook Mathematical Journal (Vol. 21, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 1—154
 Original Articles 
Completely compact spaces
Norman Levine
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 1—4
An analytic sufficiency condition for Goldbach's conjecture with minimal redundancyⅡ
C.J. Mozzochi
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 5—8
Principle solutions of 2n-order real self-adjoint differential system
Sung J. Lee
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 9—14
A remark on new criteria for univalent functions
Shigeyoshi Owa
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 15—23
Maximal topoligies inducing continuous closed maps
Thomas Gearhart, Norman Levine
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 25—29
On groups of neat and pure-high extensions
Asif Mashhood
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 31—37
Generating functions for G-functionⅠ

R.F.A. Abiodun, B.L. Sharma

Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 49—52
Generating functions for G-functionⅡ
R.F.A. Abiodun, B.L. Sharma
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 53—56
A new class of complexes of lines in elliptic space S3 with one of the principal surfaces coincident with the coordinate surfaces
M.A. Soliman, N.H. Abdel-All
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 57—61
Some remarks on unipotent matrices
Chong-Yun Chao
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 63—69
On existence of solutions of non-linear autonomous third order differential equation
H. El-Owaidy, A.A. Zagrout
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 71—74
Perfect mapping and singular sets
Ronald D. Salmon
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 75—85
Zeros of partial sums of the Laurent series of analytic functions
Alexander Abian, Elgin H. Johnston
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 87—90
Anti-quaternionic submanifolds of a quarternionic projective space
Jin Suk Pak
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 91—115
On oscillation of second order differential equations
Hassan El-Owaidy
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 117—121
Certain results for multivariate H-function involving Jacobi polynomials
S.P. Goyal, R.S. Garg
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 123—134
The operator Tk,q and characterization of a class of polynomials by the generalized Rodrigue's formula
C.M. Joshi1, M.L. Prajapat2
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 135—145
Properties of Riemannian space with projective curvature tensor
M.D. Upadhyay, A.K. Agarwal
Kyungpook Mathematical Journal 1981 Vol. 21, No. 1, 147—154

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd